# SDR PNSA970203

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22932
- Make and model: Grumav G21A
- Aircraft serial: B139
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Float
- Condition: Damaged
- Location: Right
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED RT FLOAT DURING TAXI UP BOAT RAMP.
